# SDR UF6A980815

- Difficulty date: August 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 7863368
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 528 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ORD - FLT 5756 - ON TAKEOFF, PROP NR 1 CWP ILLUMINATED ALONG WITH RED LOW PITCH.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE PCU.  PERFORMED HIGH SPEED TAXI.  ALL SYSTEMS OPS CHECKED GOOD.  (M)
